# SDR CA101223002

- Difficulty date: December 23, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Propeller: Hamstd 14SF7
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RECEIVED REPORTS  FOR THE REJECTION OF 3 PROPELLER HUBS SENT THERE FOR REPAIR. THEY WERE ALL REJECTED DUE TO S TYPE CRACK INDICATIONS LOCATED ADJACENT TO THE DOWEL PIN HOLE ON SURFACE.
